# SDR REXA2013111602258

- Difficulty date: November 16, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N8604C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7604
- Aircraft time: 25,606 hours, 23,048 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Condition: Broken
- Location: Lt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

LEFT ENG UNRESPONSIVE TO REDUCING THRUST DURING CRUISE FLIGHT.  NR 1 REMAINED STUCK AT 94% WHEN PULLING THRUST LEVER BACK, ALL OTHER INDICATIONS NORMAL.  SHUTDOWN NR 1 ENG PRIOR TO APPROACH IAW QRH.  NR 1 ENG SHUTDOWN FOR APPROXIMATELY 15 MINS PRIOR TO LANDING.  LT ENG THROTTLE CONTROL CABLE FOUND BROKE IN HALF.  R & R LT ENG THROTTLE CONTROL CABLE IAW AMM 76-11-09, OPERATIONS CHECKED GOOD.
